Journal of the American Mathematical Society. Volume 18, Number 1, 2005

Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...

Descrizione completa

Salvato in:
Dettagli Bibliografici
Autore principale: American Mathematical Society
Natura: Articolo
Lingua:English
Pubblicazione: American Mathematical Society 2009
Soggetti:
Accesso online:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101
Tags: Aggiungi Tag
Nessun Tag, puoi essere il primo ad aggiungerne! !
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt